# SDR DALA2019071304197

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 16 UPPER DOUBLE JOGGLE A REA FASTENER HOLE 5, RT SIDE IN PASSENGER CABIN (1 EA) (CRACK DEPTH = 0.076 IN.). PERFORMED PERMANENT REPAIR ON FRAME 16 RT UPPER DOUBLE JOGGLE AREA FASTENER HOLE #5 AS PER ER/A 579205-14AD REV ORIGINAL SECTION I( PA RT A) AND PRI REV 0 AND 1 FOR REINSPECTION INTERVALS SEE LOG PAGE N1166505 FROM TIME CONTROLLED ITEM SECTION II ER/A 579205-14 AD REV ORIGINAL.
